# SDR DXTA2020122804516

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 12,844 hours, 9,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN MOVE THE HANDLE TO THE DOWN OPEN POSITION IN THE DOOR WOULD STILL NOT OPEN.  THEN MOVE THE HANDLE TO THE FULL UP POSITION THEN ALL THE WAY BACK DOWN TO THE OPEN POSITION AND THE DOOR STILL WOULDN'T OPEN.  THEN PUSH THE PRE-CATCH BUTTON AND THEN WAS ABLE TO OPEN THE DOOR THEN PUSH THE PRE-CATCH BUTTON OUT AND LOCK THE DOOR AND TRIED TO RE-OPEN THE DOOR BUT IT WOULDN'T OPEN AGAIN AFTER TRYING THE SAME PROCEDURE I TRIED THE FIRST TIME TO OPEN THE DOOR.  FOUND ON PRE-FLIGHT.  CLEANED/LUBRICATED/CHECK/ADJUSTED AIRCRAFT MED, IAW TEXTRON AVIATION INC. MODEL 560XL MAINTENANCE MANUAL (REV 46) 52-10-01 (REV 44) DOOR HANDLE AND LINKAGES MAINTENANCE PRACTICES.  PERFORMED SEVERAL CLOSING/OPENING OPERATIONAL CHECKS OF AIRCRAFT MED SATISFACTORY.
